| Model Number |
CNA0T0 |
| Medical Device Problem Code |
Inaccurate Delivery (2339)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/08/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is:(b)(4).
Event or Problem Description
A facility representative reported that during an intraocular lens (iol) implant procedure, lens partially stuck in incision, had to be removed.The procedure was completed on same day.There was no patient harm.In the surgeons opinion product was not contributed to event, cause of the event was lens stuck in incision.
Additional Manufacturer Narrative
Additional information was provided in d.9., h.3., h.6.And h.11.The product was returned for analysis, and the reported complaint could not be confirmed.The device was returned loose in the carton.The lock-out assembly has been removed.Viscoelastic is observed in the device.The plunger has been fully advanced outside the nozzle.No damage observed.Intraocular lens (iol) was not returned.The product investigation could not identify the root cause for the reported complaint "lens partially stuck in incision, had to be removed".The reported complaint lacks details about the event.It is unclear whether the reporter suspects a product issue or if the event was related to user error.Due to the lack of information, we are unable to verify if the product contributed to the event.The instructions for use (ifu) instructs to: "insert the nozzle tip into the incision as far as needed to facilitate lens implantation, using the depth guard as the insertion limit, and aim the nozzle tip at the anterior capsule opening.Advance the plunger by depressing the speed control lever.Maintain adequate pressure to ensure the nozzle tip remains in the incision".Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).